# SDR SWAA2025012489208

- Difficulty date: January 23, 2025
- Submitted: January 24, 2025
- Operation: Air carrier
- Aircraft: N7861J
- Make and model: Boeing 737-79P
- Aircraft serial: 33008
- Aircraft time: 53,732 hours, 36,285 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

ON CLIMB OUT THROUGH 9000 FEET; AIRCRAFT SHUDDERED AND ENGINE #1 N1 BEGAN CYCLING THROUGH 80% AND 90% N1. ENGINE REDUCED TO 50% N1 AND ENGINE INDICATIONS WERE NORMAL AT 50% N1 AND BELOW FOR REMAINDER OF FLIGHT<[01] ACCOMPLISHED BORESCOPE INSPECTION OF #1 ENGINE BOOSTER PER AMM 72-00-00-200-803-F00; HPC PER AMM 72-00-00-200-803-F00. HPT BLADES PER 72-00-00-200-807-F00; LPT PER AMM 72-00-00-200-808-F00. NO DEFECTS NOTED BEYOND AMM LIMITS.  REMOVED AND REPLACED HMU AND MAIN FUEL PUMP PER MT 773-11-00. NO FIX .  REMOVED AND REPLACED #1 ENG REF MT 771-00-01 TTG8Q0064PHE.  OPS AND LEAK CHECKS GOOD.
